# SDR DALA1105540937

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 57,933 hours, 44,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrigged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L2 DOOR LANYARD DAMAGED AND INSTALLED IMPROPERLY. MX REPLACED LANYARD ON L2 DOOR IAW AMM 25-62-00.
